# SDR 02FDEA00175

- Difficulty date: February 28, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 362-370 BETWEEN STRS 2-3 R.  REMOVED AND REPLACED SKIN PER SRM 53-30-3 & EA 7-5330-62783.
